# SDR CA130726005

- Difficulty date: July 25, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cessna 152
- Aircraft time: 14,123 hours
- Engine: Lyc O235L2C
- System (JASC): 3245 · Tire Tube
- Part: Tube
- Condition: Split
- Location: Tire
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) RIGHT TIRE WENT SUDDENLY FLAT.  UPON DISASSEMBLY OF WHEEL, TUBE WAS FOUND TO HAVE A SMALL SPLIT IN IT.  NOTE: FAILED TUBE IS A 6:00 X 6 SIZE TUBE AND IN THE LAST FEW YEARS MANY OF THESE TUBES HAVE FAILED IN THE SAME MANNER.  THEY MAKE THESE TUBES MUCH SMALLER NOW THAN THEY USED TO AND THEY HAVE TO STRETCH TOO MUCH TO MEET THE SIZE OF THE TIRE.
